Translator Disclaimer
2005 On 2D Zakharov system in a bounded domain
Igor D. Chueshov, Aleksey S. Shcherbina
Differential Integral Equations 18(7): 781-812 (2005).

Abstract

The paper deals with initial boundary-value problems for the Zakharov system arising in plasma physics in two-dimensional domains under various boundary conditions. We prove the global well-posedness of these problems in some Sobolev-type classes and study properties of the solutions. In the dissipative case the existence of a global attractor is established.

Citation

Download Citation

Igor D. Chueshov. Aleksey S. Shcherbina. "On 2D Zakharov system in a bounded domain." Differential Integral Equations 18 (7) 781 - 812, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35361
MathSciNet: MR2150658

Subjects:
Primary: 35Q55
Secondary: 35Q53, 37L30

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.18 • No. 7 • 2005
Back to Top